T Nation

Issues with Estrogen? Bloodwork

Hi,

After 6 weeks of Test P 50mg ED (First 3 at 80ED)
I gained about 18lbs and started to stop earlier.
Yesterday was my last pin and since 2 days I started to feel lethargic and don’t sleep well/sweat a lot. Could the issue be high E2?

I searched on forums and those symptoms are often related to E2 being to high or too low.

I suspect that I’m feeling like this because by tapering I changed the ratio between T and E2 but I would like other expert opinions!

My blood work 2 weeks ago showed a level of TT about 3 times the normal range.

The blood work after reducing the dose from 80 to 50mg ED is below:

E2 looks fine low in comparison to TT and free t. But otherwise it’s in range.

Given your very low SHBG, your e2 may be too high, for you, although it looks in range on your report. You could try a very low dose AI for 10 days and see how you feel. Or you could lower your dose, your TT and FT are high.